MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTION® POROUS KEEL PRIMARY; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. EVOLUTION® POROUS KEEL PRIMARY; KNEE COMPONENT
Model Number ETPK1556
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994)
Date of Event 11/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
(b)(4) - patient # (b)(6).Allegedly, patient had primary surgery (b)(6) 2021 on left knee.This is a post op complaint on (b)(6) 2022.Pes anserinus bursitis/pain of left knee.No revision at this point, pain is ongoing/resolved.No further details available.

Brand Name
EVOLUTION® POROUS KEEL PRIMARY
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key19503491
Report Number3010536692-2024-00336
Device Sequence Number7025511
Product Code MBH
UDI-Device IdentifierM684ETPK15561
UDI-PublicM684ETPK15561
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberETPK1556
Device Catalogue NumberETPK1556
Device Lot Number1876882
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/10/2024
Supplement Report FDA Received Date08/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale
Patient Weight60 KG